# SDR HEEA073610

- Difficulty date: June 18, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N3893L
- Make and model: Bell 412
- Aircraft serial: 33006
- Aircraft time: 16,422 hours
- System (JASC): 6720 · Tail Rotor Control System
- Part: Bellcrank
- Part number: 212001705001
- Condition: Damaged
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BEARING UNSTAKED. REPLACED WITH SERVICEABLE BELLCRANK.
